# SDR 95ZZZW777

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LAX - AFTER TAKEOFF NR 2 ENGINE, S/N 1422, HAD COMPRESSOR STALLS.  REDUCED POWER ON NR 2 ENGINE.  FOUND METAL PARTICLES IN TAIL PIPE.  REPLACED ENGINE S/N 1422.  ENGINE OPERATION CHECKS NORMAL.  ENGINE TOTAL TIME 6,334, TOTAL CYCLES 7,267.
